# SDR SA05039

- Difficulty date: April 12, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653116
- Condition: Cracked
- Location: Cockpit
- Part time: 12,080 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

PHL FLT 80 ENROUTE SAN - PHL, ABOUT AN HOUR AWAY FROM PHL, THE FIRST OFFICER'S WINDSHIELD BEGAN TO ARC, THEN CRACK.  QRH PROCEDURES WERE FOLLOWED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE FIRST OFFICER'S WINDSHIELD.  OPERATIONALLY CHECKS OK.
